Free Access
Issue
ESAIM: PS
Volume 14, 2010
Page(s) 16 - 52
DOI https://doi.org/10.1051/ps:2008021
Published online 11 February 2010
  1. A. Ancona, Théorie du potentiel sur les graphes et les variétés. École d'été de Probabilités de Saint-Flour XVIII, 1988. Lect. Notes Math. 1427 (1990) 1–112. Springer, Berlin. [CrossRef] [Google Scholar]
  2. D. Applebaum, Compound Poisson processes and Lévy processes in groups and symmetric spaces. J. Theoret. Probab. 13 (2000) 383–425. [CrossRef] [MathSciNet] [Google Scholar]
  3. D. Applebaum and H. Kunita, Lévy flows on manifolds and Lévy processes on Lie groups. J. Math. Kyoto Univ. 33 (1993) 1103–1123. [MathSciNet] [Google Scholar]
  4. I. Bailleul, Poisson boundary of a relativistic diffusion. Probab. Theory Related Fields 141 (2008) 283–329. [CrossRef] [MathSciNet] [Google Scholar]
  5. P. Baldi and M. Chaleyat-Maurel, Sur l'équivalent du module de continuité des processus de diffusion, in Séminaire de Probabilités, XXI. Lect. Notes Math. 1247 (1987) 404–427. Springer, Berlin. [CrossRef] [Google Scholar]
  6. J.K. Beem, P.E. Ehrlich and K.L. Easley, Global Lorentzian geometry, volume 202 of Monographs and Textbooks in Pure and Applied Mathematics. Marcel Dekker Inc., New York, second edition (1996). [Google Scholar]
  7. A.N. Borodin and P. Salminen, Handbook of Brownian motion – facts and formulae. Probability and its Applications. Birkhäuser Verlag, Basel. Second edition (2002). [Google Scholar]
  8. Y. Derriennic, Lois “zéro ou deux” pour les processus de Markov. Applications aux marches aléatoires. Ann. Inst. H. Poincaré Sect. B (N.S.) 12 (1976) 111–129. [MathSciNet] [Google Scholar]
  9. R.M. Dudley, Lorentz-invariant Markov processes in relativistic phase space. Ark. Mat. 6 (1966) 241–268. [CrossRef] [MathSciNet] [Google Scholar]
  10. R.M. Dudley, Asymptotics of some relativistic Markov processes. Proc. Natl. Acad. Sci. USA 70 (1973) 3551–3555. [CrossRef] [Google Scholar]
  11. C. Frances, Géométrie et dynamique Lorentzienne conformes. École Normale Supérieure de Lyon (2002). [Google Scholar]
  12. R. Geroch, E.H. Kronheimer, and Roger Penrose, Ideal points in space-time. Proc. Roy. Soc. Lond. Ser. A 327 (1972) 545–567. [CrossRef] [Google Scholar]
  13. A. Grigor'yan, Analytic and geometric background of recurrence and non-explosion of the Brownian motion on Riemannian manifolds. Bull. Amer. Math. Soc. (N.S.) 36 (1999) 135–249. [CrossRef] [Google Scholar]
  14. Y. Guivarc'h. Une loi des grands nombres pour les groupes de Lie. In Séminaire de Probabilités, I . Exposé No. 8. Dépt. Math. Informat., Univ. Rennes, France (1976). [Google Scholar]
  15. T.R. Hurd, The projective geometry of simple cosmological models. Proc. Roy. Soc. Lond. Ser. A 397 (1985) 233–243. [CrossRef] [Google Scholar]
  16. N. Ikeda and S. Watanabe, Stochastic differential equations and diffusion processes. North-Holland Mathematical Library, Vol. 24. North-Holland Publishing Co., Amsterdam, second edition (1989). [Google Scholar]
  17. F.I. Karpelevič, V.N. Tutubalin and M.G. Šur, Limit theorems for compositions of distributions in the Lobačevskiĭ plane and space. Teor. Veroyatnost. i Primenen. 4 (1959) 432–436. [MathSciNet] [Google Scholar]
  18. M. Liao, Lévy processes in Lie groups, volume 162 of Cambridge Tracts in Mathematics. Cambridge University Press, Cambridge (2004). [Google Scholar]
  19. J. Neveu, Mathematical foundations of the calculus of probability. Translated by Amiel Feinstein. Holden-Day Inc., San Francisco, Californie (1965). [Google Scholar]
  20. B. O'Neill, Semi-Riemannian geometry. With applications to relativity, volume 103 of Pure Appl. Math. Academic Press Inc. (Harcourt Brace Jovanovich Publishers), New York (1983). [Google Scholar]
  21. R.G. Pinsky, Positive harmonic functions and diffusion, volume 45 of Cambridge Studies in Advanced Mathematics. Cambridge University Press, Cambridge (1995). [Google Scholar]
  22. J.-J. Prat, Étude asymptotique et convergence angulaire du mouvement brownien sur une variété à courbure négative. C. R. Acad. Sci. Paris Sér. A-B 280 Aiii (1975) A1539–A1542. [Google Scholar]
  23. A. Raugi, Fonctions harmoniques sur les groupes localement compacts à base dénombrable. Bull. Soc. Math. France, Mémoire 54 (1977) 5–118. [Google Scholar]
  24. A. Raugi, Périodes des fonctions harmoniques bornées. In Seminar on Probability, Rennes, 1978 (French). Exposé No. 10. Univ. Rennes, France (1978). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.